Jump to content

weening off valium stabilize for 10 days then the worst anxiety


Recommended Posts

Today is a terrible day as i am following the protocol of weening off Valium and down to 10 milligram then all of a sudden today i have had terrible anxiety symptoms not being racing heart  but tight chest hard to breath, rumbles in stomach light headiness and feeling down... i thought i was doing so well and today it all back  is tapering meant to stabilise if done slow... i trying not to be scared of think about it but it is horrible and it will not go away  the anxiety that is... any one get the same sorta symptoms...
Link to comment
Share on other sites

Yes indeed we get those symptoms. I didn't get the exact ones you do, but, like you, I have the hardest time with anxiety.

 

I handle anxiety with the "mindfulness" approach. Notice it, accept it, don't try to get rid of it or ignore it but stay occupied with life, see myself floating. It's a coping strategy that helps.

 

Maybe consider slowing down your taper so that the symptoms are more tolerable to you. My first two tapers were brutal in my opinion and I slowed down. The symptoms were still very unpleasant but more doable. There's no real easy way out of this, although I've read posts from some who have down a super slow taper and had a decent experience.

Link to comment
Share on other sites

×
×
  • Create New...